# SDR AALA201711159037

- Difficulty date: November 6, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 21,527 hours, 7,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK AT Y1292, FRAME 16. REMOVED AND REPLACED THE SEAT TRACK FROM FRAMES 12 TO 24 IAW DWG D53112782.
